International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 753-758
Estimates for the Cauchy matrix of perturbed linear impulsive equation
P.O. Box 45, Sofia 1504, Bulgaria
Received 24 March 1992
Copyright © 1994 P. S. Simeonov and D. D. Bainov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Estimates for the Cauchy matrix of a perturbed linear impulsive equation are obtained for given estimates for the Cauchy matrix of the corresponding unperturbed linear impulsive equation.